Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing four issues in March, June, September and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

On some parameters related to fixing sets in graphs

JPRM-Vol. 1 (2018), Issue 1, pp. 01 – 12 Open Access Full-Text PDF
Imran Javaid, Muhammad Fazil, Usman Ali, Muhammad Salman.
Abstract: The fixing number of a graph G is the smallest cardinality of a set of vertices \(F ⊆ V (G)\) such that only the trivial automorphism of \(G\) fixes every vertex in \(F\). In this paper, we introduce and study three new fixing parameters: fixing share, fixing polynomial and fixing value.
Read Full Article

Adaptive radial basis function for time dependent partial differential equations

JPRM-Vol. 1 (2017), Issue 1, pp. 90 – 106 Open Access Full-Text PDF
Syeda Laila Naqvi, Jeremy Levesley, Salma Ali
Abstract: We propose a meshless adaptive solution of the time-dependent partial differential equations (PDE) using radial basis functions (RBFs). The approximate solution to the PDE is obtained using multiquadrics (MQ). We choose MQ because of its exponential convergence for sufficiently smooth functions. The solution of partial differential equations arising in science and engineering frequently have large variations occurring over small portion of the physical domain. The challenge then is to resolve the solution behaviour there. For the sake of efficiency we require a finer grid in those parts of the physical domain whereas a much coarser grid can be used otherwise. Local scattered data reconstruction is used to compute an error indicator to decide where nodes should be placed. We use polyharmonic spline approximation in this step. The performance of the method is shown for numerical examples of one dimensional Kortwegde-Vries equation, Burger’s equation and Allen-Cahn equation.
Read Full Article

Analysis of steady non isothermal two dimensional flow of second grade fluid in a constricted artery

JPRM-Vol. 1 (2017), Issue 1, pp. 75 – 89 Open Access Full-Text PDF
A.A. Mirza, A.M. Siddiqui, T. Haroon
Abstract: Steady analytical solution of non-isothermal, second grade fluid through an artery having constriction of cosine shape in two dimension is presented. The governing equations are transformed into stream function formulation which are solved analytically with the help of regular perturbation technique. The solutions thus obtained are presented graphically in terms of streamlines, wall shear stress, separation points, pressure gradient and temperature distribution. It is observed that an increase in height of constriction \((\in)\) gives rise in wall shear stress, pressure gradient and temperature, whereas critical Reynolds  number \((R_e)\) decreases. Further an increase in second grade parameter \((α)\) increases the temperature, pressure gradient, velocity and wall shear stress while critical Re decreases. Its worthy to mention that the present results are compared with the already published results which ensures good agreement.
Read Full Article

Exact solutions of time fractional free convection flows of viscous fluid over an isothermal vertical plate with caputo and caputo-fabrizio derivatives

JPRM-Vol. 1 (2017), Issue 1, pp. 56 – 74 Open Access Full-Text PDF
Nehad Ali Shah, M. A. Imran, Fizza Miraj
Abstract: The unsteady time fractional free convection flow of an incompressible Newtonian fluid over an infinite vertical plate due to an impulsive motion of the plate and constant temperature at the boundary is analyzed. The old (Caputo) and new (Caputo-Fabrizio) fractional derivative approaches have been used to develop a physical model and a comparison has been drawn between their solutions. Boundary layers equations in non dimensional form are solved analytically by the Laplace transform technique. Exact solutions for velocity and temperature are obtained in terms of Wrights function. The expressions for rate of heat transfer in both cases are also determined. Solutions for integer order derivatives are obtained as limiting case. Numerical computations were made through software Mathcad and observed some physical aspects of fractional and material parameters are presented. It is found that the rate of heat transfer of Caputo Fabrizio model have higher values than Caputo one as we increased the value of fractional parameter and fractional fluids tend to superpose to that of ordinary fluid.
Read Full Article

A ninth-order iterative method for nonlinear equations along with polynomiography

JPRM-Vol. 1 (2017), Issue 1, pp. 41 – 55 Open Access Full-Text PDF
Waqas Nazeer, Abdul Rauf Nizami, Muhammad Tanveer, Irum Sarfraz
Abstract: In this paper, we suggest a new ninth order predictor-corrector iterative method to solve nonlinear equations. It is also shown that this new iterative method has convergence of order nine and has efficiency index 1.7321. Moreover, some examples are given to check its validity and efficiency. Finally, we present polynomiographs for some complex polynomials via our new method.
Read Full Article

Computation of hosaya polynomial, wiener and hyper wiener index of jahangir graph \(j_{6,m}\)

JPRM-Vol. 1 (2017), Issue 1, pp. 30 – 40 Open Access Full-Text PDF
Mehdi Rezaei, Mohammad Reza Farahani, Waqas Khalid, Abdul Qudair Baig
Abstract: Let \(G = (V, E)\) be a simple connected graph with vertex set \(V\) and edge set \(E\). For two vertices \(u\) and \(v\) in a graph \(G\), the distance \(d(u, v)\) is the shortest path between \(u\) and \(v\) in \(G\). Graph theory has much advancements in the field of theoretical chemistry. Recently, chemical graph theory is becoming very popular among researchers because of its wide applications of mathematics in chemistry. One of the important distance based topological index is the Wiener index, defined as the sum of distances between all pairs of vertices of \(G\), defined as \(W(G) = \sum_{ u,v∈V (G)} d(u, v)\). The Hosaya polynomial is defined as \(H(G, x) =\sum _{u,v∈V (G)} x ^{d(u,v)}\). The hyper Wiener index is defined as \(WW(G) =\sum_{u,v∈V (G)} d(u, v) + \frac{1}{2}\sum_{u,v∈V (G)}d^{2}(u, v)\). In this paper, we study and compute Hosaya polynomial, Wiener index and hyper Wiener index for Jahangir graph \(J_{6,m}\), \(m ≥ 3\). Furthermore, we give exact values of these topological indices.
Read Full Article

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)